Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Headache, getting worst - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
User :   hi
Doctor :  
Doctor :   How may i help you?
User :   hi i have had a headache for 8 weeks and it seems to be getting worse
Doctor :   Ok
Doctor :   Have you tried an pain killers
User :   yes my doctor gave me tramadol and paracetemol because im allergic to ibuprofen
User :   i have had other symptoms as well
Doctor :   Ok
User :   such as pain when im moving my right eye and numbness on my right side and also a constant pulse im my neck and stomach
Doctor :   Are you in stress \

User :   not at all
Doctor :   Was an CT scan taken
User :   no
Doctor :   I would suggest one along with EEG
User :   ok what could it be
Doctor :   Probably a tension headache or a cluster headache
Doctor :   Needs examination to confirm the same
Doctor :   Bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor